MAUDE Adverse Event Report: SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS MIXER MODEL 3500CP-G; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SECHRIST INDUSTRIES SECHRIST AIR/OXYGEN GAS MIXER MODEL 3500CP-G; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 3500CP-G
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned device found the alarm reed is touching the reed plate and not allowing the reed to vibrate and make sound.The returned device is due for routing service and likely root cause of the failure is normal wear and tear.The reported failure did not cause or contribute to serious injury or death.Since no systemic issue was determined, no corrective action is required at this time.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.The ifu states, "to ensure proper function and accuracy, the sechrist air/oxygen gas mixers must be thoroughly overhauled every two (2) years.To maintain the product warranty, the overhaul must be performed by sechrist industries or by sechrist authorized personnel." therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturers reference file no.(b)(4).
 
Event or Problem Description
Customer reported the unit has no alarm when one of the supply lines is missing.This issue was discovered during set-up and there was no patient involvement.

Brand Name
SECHRIST AIR/OXYGEN GAS MIXER MODEL 3500CP-G
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key22654861
Report Number2020676-2025-00018
Device Sequence Number21038528
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown